# SDR SIMA200719117

- Difficulty date: May 22, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- Aircraft time: 15,926 hours, 14,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Zone 100
- Part time: 15,926 hours, 14,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK BETWEEN FRAME 17 AND 23 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  RETURNED AIRCRAFT TO SERVICE.
